MAUDE Adverse Event Report: CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY

CONVATEC DOMINICAN REPUBLIC INC ESTEEM SYNERGY; PROTECTOR, OSTOMY
Model Number 409269
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Friend or family.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.(b)(4).
 
Event or Problem Description
It was reported that "starter hole is off-center by approx 1/4 to 1/2 inch." no harm reported.No photos were provided.
 
Event or Problem Description
To date no additional patient or event details have been received.
 
Additional Manufacturer Narrative
Returned sample evaluation: there are no photographs associated with this case and no unused returned sample was received.Conclusion summary of the related event: based on the analysis performed, even thought there was an increasing tendency of complaints related to ¿off center starter hole¿ during 2018 and beginning of 2019, the updated data shows a positive tendency after the corrections executed to the ats#1 and ats#2 machines.Current quality and manufacturing controls have demonstrated to be adequate and effective since no non-conformances have been generated during the production process associated to the same failure from january 2018 to september 30, 2020.Also, this failure mode will continue to be monitored by the leadership during the capa review board (monthly) and management review (biannual) for track and trending.No additional action is considered necessary for this record.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 9618003.

Brand Name
ESTEEM SYNERGY
Common Device Name
PROTECTOR, OSTOMY
Manufacturer (Section D)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer (Section G)
CONVATEC DOMINICAN REPUBLIC INC
km 18.5 parque industrial
itabo, s.a. haina
san cristobal
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key8045755
Report Number9618003-2018-03153
Device Sequence Number1472752
Product Code EXE
UDI-Device Identifier00768455185702
UDI-Public00768455185702
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/18/2023
Device Model Number409269
Device Lot Number8D02568
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2018
Supplement Date Received by Manufacturer11/20/2023
Initial Report FDA Received Date11/07/2018
Supplement Report FDA Received Date11/20/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexFemale